Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bugmenot

Accutane + Dying Your Hair = Bad?

Recommended Posts

I have long hair that I regularly highlight every 3-4 months. Since Accutane, it has thinned down by about 50% (luckily for me I had a lot of hair, now I'm on the normal/thin side).

During my last 2 months (I'm in my last month now), my hair has shed A LOT. I barely shed at all during my course, and now I am at the end and it has been coming out like crazy.

My question is: Do you all think it's unwise of me to get my hair cut and colored? It's a pretty brutal process with the combing and pulling and whatnot, so I'm worried I'll come out of it with no hair left at all! I've been trying not to wash my hair much, which isn't a huge deal considering my scalp never gets oily while on Accutane. But, I don't know. I'm thinking making my hair lighter will disguise how thin it has become (you know, closer color to the scalp and all).

Has anyone done this? Is it a bad idea? My hair looks pretty funky right now; I'm really in need of a cut and color.

Share this post


Link to post
Share on other sites

If your hair is shedding that much, i'd completely stay away from getting it colored. Everytime I dye my hair... it seems to get thinner because of the damage. Getting it cut though wouldn't be a bad idea at all though... if you have long hair and get it cut a bit shorter, it can make your hair look thicker. Thats from experience lol.

Share this post


Link to post
Share on other sites

Yeah - I'd agree that laying off the chemicals should help. That said I relaxed my afro hair regularly on Accutane and I came through it OK

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×